stop breastfeeding and take drugs?

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

stop breastfeeding and take drugs?

Postby melissaVJT » Tue Apr 10, 2012 8:04 pm

Hi again I ended up in hospital over night with my dizzy spell attacts again they were even more severe and frighting that usual. I get intense stomach pain & diarrea with them too. The doc thought it might be allergy so he gave me antihistamine and pregnazone but I didn't feel better. He is testing me for something like perforia or something I can't remember but he says its far fetched but would explain strange symptoms and stomach pain.

I saw the doctor again and hes doing a 24hr urine test to do with adrenaline but he says it will unlikly be the problem as I dont have high bp.

He suggested stopping breastfeeding and trialling med which is the most heart breaking thing ever. While I was in town with the cranial osteopath I had really bad dizzy spell she said she saw the blood drain from my face she talked me into going to the local hospital there and seeing if they can do anything for me.

The attacks came on worse than ever and I was burning all down my legs and my face and arms were burning red but the doctor said she can't do anything, stop breastfeeding and take drugs for anxiety and she gave me som lorazapam which is a muscle relaxant... but I haven't had anymore dizzyspells to see if it helps. I just feel very numb today and weak like my body is only 40% there.

So I am going to see the doctor and make a plan to stop breastfeeding and trialing anxiety meds so they can rule that out if its not that (i will be lucky if it is but I doubt it.) i was also talk to them about whether its a weird form of migraine thing as mum mum gets migraines. Also I am going to find out if they can test sertonim levels etc to see if its something chemical. I am so completley heartbroken about not breastfeeding anymore but this is putting so much strain on my family
melissaVJT
Family Member
 
Posts: 31
Joined: Fri Mar 16, 2012 10:53 am

Advertisement

Re: stop breastfeeding and take drugs?

Postby LR1234 » Wed Apr 11, 2012 2:31 am

Hi Melissa, sorry to hear this.
Just to let you know everytime I have my neck manipulated with osteo/cranial osteo I get vertigo.
After 10 times of trying I have to realise it is directly related to treatment for me.
I understand it helps a lot of other people but I get symptoms and often relapse after any form of manipulation.
You might be similar to me.
I would look into the epley manouver incase the osteopath has moved the crystals (or whatever they are called) in your ear as that can sometimes trigger it x
LR1234
Family Elder
 
Posts: 1505
Joined: Wed Feb 11, 2009 3:00 pm
Location: California


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: wombat


Contact us | Terms of Service